# SDR F3LA2014032401029

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,975 hours, 17,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 036521
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY EPSU BATTERY 11WL LT FAILED CAPACITY TEST.  R & R EPSU BATTERY IAW AMM 33-51-38-000-002-A & AMM 33-51-38-400-002-A.
